MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Model Number 756608025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The patient comes for a check-up due to wet dressings around the nephrostomy.It turns out that the leak is from the catheter's white connector itself and not between the catheter and the collection the hose.Decision on change.Gidewire are inserted into the renal pelvis.When the catheter is extracted, bleeding from the catheter hole is obtained.The catheter was changed to a 10 french catheter minipigtail, thus a size larger than before to possibly tamponade the bleeding.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.According to the customer, after third notification, sample was not returned to argon.The complaint was closed.No corrective required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16457112
Report Number0001625425-2023-00979
Device Sequence Number19419040
Product Code GBO
UDI-Device Identifier00886333217786
UDI-Public00886333217786
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608025
Device Catalogue Number756608025
Device Lot Number11445210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown